MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE REV FEM BROACH M-L 50; BROACHES

DEPUY IRELAND 9616671 ATTUNE REV FEM BROACH M-L 50; BROACHES
Catalog Number 251101106
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision due to sizing issues.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.The investigation could not draw any conclusions regarding the reported event.Based on the inability to determine a root cause, the need for corrective action was not indicated.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV FEM BROACH M-L 50
Common Device Name
BROACHES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8155484
Report Number1818910-2018-77884
Device Sequence Number1721375
Product Code HTQ
UDI-Device Identifier10603295437987
UDI-Public10603295437987
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number251101106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1